• worriedwife worriedwife
    May 12, 2009
    how much xanax or celexa would it take to cause death? I am worried about my husband
    worriedwife worriedwife
    May 12, 2009

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    May 12, 2009
    Merely Me
    Health Guide
    May 12, 2009

    Hello

     

    Can you tell us more?  Has your husband said anything which makes you think he wants to overdose on his meds?  If it is an emergency situation of course you call 911.  If you are concerned about the potential misuse of these medications I would contact his doctor to ask for advice.

     

    Here is the warning given about xanax and overdose from PDR Health

     

    "An overdose of Xanax, alone or after combining it with alcohol, can be fatal. If you suspect an overdose, seek medical attention immediately.

     

  • Symptoms of Xanax overdose may include:
    Confusion, coma, impaired coordination, sleepiness, slowed reaction time"
  •  

    Here is information about overdosing on celexa.

     

    Let us know how things are going okay?

  • tresvick
    November 11, 2010
    tresvick
    November 11, 2010

    My husband was concerned about the amount of Xanax I was taking too. My doctor prescribed 2 mg four times a day, but I only took 1 mg four times a day and that was enough. 2 mg four times a day was the correct dose for my condition, though. Withdrawal from Xanax is severe and will occur if you have taken Xanax for an extended period of time, whether you have abused it or not. If your husband is taking his Xanax as prescribed, he is not in danger of overdosing. However, if he is finishing his meds too soon, before his next refill is due, then he is in trouble and you need to talk to his doctor about your concerns. Hopefully his doctor will work with you in monitoring his intake of Xanax and not just cut him off. Good luck.

    READ MORE

  • FROM OUR COMMUNITY

    • Paul May 12, 2009
      Paul
      May 12, 2009

      I don't know the answer to that. Taking more medication than prescribed, without a doctor's consent, can be dangerous.

       

      Why are you concerned? Is he taking more than he should? Then you can contact his doctor, let them know your fears, and ask for advice.

      READ MORE
    • sandy May 12, 2009
      sandy
      May 12, 2009

      Hi, Sorry you have this to worry about with the depression, I would look both the drugs up and see what an overdose is considered, also, not leave anymore than 2 days in the medicine vials. Otherwise, check with Dr. on this problem if it continues, may need another type of drug,etc. Hope this is helpful and good luck to you both. Sandy

      READ MORE
      • Pills
        November 15, 2011
        Pills
        November 15, 2011

        I have taken 20, 2 mg xanax before and I did not die. Although I am not advising you to do so.

        READ MORE
    You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.